# SDR A6WA200740488

- Difficulty date: August 26, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD WEB CRACKED IN RADIUS .400 INCH LONG AT STEP 832CT ON PAX DOOR.  S/D - MAINTENANCE REPLACED IAW BOMBARDIER REO 601R-52-11-702. (M)
